# SDR N6WA20190822003

- Difficulty date: August 20, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 28,991 hours, 19,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOORBOARD 231ALF METAL PLATE CORRODED. COMPLEATED FABERCATION OF NEW FLOOR PAN 231ALF IAW EO CRJ 700-53-016-122.
